Alert archive / Kansas / Wind Chill Advisories in 2008

Wind Chill Advisory 2, NWS Topeka, KS

December 14, 200818 counties in Kansas

NWS Topeka, KS issued this wind chill advisory at Dec 14, 2008, 2:22 PM CST for 18 counties in Kansas. It took effect at Dec 14, 2008, 8:32 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2008, 2:22 PM CST (20:22 UTC)
In effect from
Dec 14, 2008, 8:32 PM CST
Expired
Dec 15, 2008, 10:01 AM CST
In force
13 hr
Issued by
NWS Topeka, KS

Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Douglas County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 44 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 509 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
509 m²/s²
0-3 km storm-relative helicity
526 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KTOP 142022
WSWTOP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
222 PM CST SUN DEC 14 2008

KSZ008>012-020>024-150430-
/O.NEW.KTOP.WC.Y.0002.081215T0400Z-081215T1400Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN
222 PM CST SUN DEC 14 2008

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST
MONDAY. 

TEMPERATURES WILL CONTINUE TO FALL BEHIND AN ARCTIC COLD FRONT
WITH READINGS DROPPING TO ZERO TO THE LOWER SINGLE DIGITS
OVERNIGHT TONIGHT. THIS COLD AIR...IN COMBINATION WITH NORTHWEST
WINDS OF 10 TO 20 MPH WITH HIGHER GUSTS...WILL RESULT IN
DANGEROUSLY COLD WIND CHILL VALUES OF 15 TO 20 BELOW ZERO ACROSS
FAR NORTHEAST AND FAR NORTH CENTRAL KANSAS. THESE LOW WIND CHILL
READINGS ARE EXPECTED TO CONTINUE UNTIL AFTER SUNRISE MONDAY.

EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO
DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND
GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE AND
HYPOTHERMIA.

$$

BLAIR
3 follow-up statements
000 
WWUS43 KTOP 150241
WSWTOP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
841 PM CST SUN DEC 14 2008

KSZ026-034>040-151100-
/O.EXB.KTOP.WC.Y.0002.081215T0600Z-081215T1400Z/
JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-
INCLUDING THE CITIES OF...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE
841 PM CST SUN DEC 14 2008

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
MONDAY. 

BITTER COLD ARCTIC AIR WILL CONTINUE TO POUR INTO THE AREA THROUGH
THE NIGHT. TEMPERATURES WILL DROP DOWN TO NEAR ZERO OVERNIGHT. 
THIS COLD AIR...IN COMBINATION WITH NORTHWEST WINDS OF 10 TO 20 MPH
...WILL RESULT IN DANGEROUSLY COLD WIND CHILL VALUES AROUND 15 BELOW
ZERO. THESE LOW WIND CHILL READINGS ARE EXPECTED TO CONTINUE
UNTIL AFTER SUNRISE MONDAY.

EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO
DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND
GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE AND
HYPOTHERMIA.

$$

KSZ008>012-020>024-151100-
/O.EXT.KTOP.WC.Y.0002.081215T0232Z-081215T1400Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN
841 PM CST SUN DEC 14 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 8 AM CST MONDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 8 AM CST MONDAY. 

BITTER COLD ARCTIC AIR WILL CONTINUE TO POUR INTO THE AREA THROUGH
THE NIGHT. TEMPERATURES WILL DROP DOWN INTO THE ZERO TO 3 BELOW
ZERO RANGE OVERNIGHT. THIS COLD AIR...IN COMBINATION WITH
NORTHWEST WINDS OF 10 TO 20 MPH...WILL RESULT IN DANGEROUSLY COLD
WIND CHILL VALUES OF 15 TO 20 BELOW ZERO. THESE LOW WIND CHILL
READINGS ARE EXPECTED TO CONTINUE UNTIL AFTER SUNRISE MONDAY.

EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO
DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND
GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE AND
HYPOTHERMIA.

$$
000 
WWUS43 KTOP 150954
WSWTOP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
354 AM CST MON DEC 15 2008

KSZ008>012-020>024-151600-
/O.EXT.KTOP.WC.Y.0002.000000T0000Z-081215T1600Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN
354 AM CST MON DEC 15 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

BITTER COLD ARCTIC AIR WILL CONTINUE TO POUR INTO THE AREA TODAY.
LOW TEMPERATURES BETWEEN ZERO AND 5 DEGREES WILL BE SLOW TO RISE
THIS MORNING. THIS COLD AIR...IN COMBINATION WITH NORTHWEST WINDS
OF 10 TO 20 MPH...WILL RESULT IN DANGEROUSLY COLD WIND CHILL
VALUES OF 15 TO 20 BELOW ZERO. THESE LOW WIND CHILL READINGS ARE
EXPECTED TO CONTINUE UNTIL 10 AM THIS MORNING. THEREAFTER...WIND
SPEEDS WILL BEGIN TO SLACKEN.

EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO
DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND
GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE AND
HYPOTHERMIA.

$$

KSZ026-034>040-151600-
/O.EXT.KTOP.WC.Y.0002.000000T0000Z-081215T1600Z/
JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-
INCLUDING THE CITIES OF...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE
354 AM CST MON DEC 15 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

BITTER COLD ARCTIC AIR WILL CONTINUE TO POUR INTO THE AREA TODAY.
LOW TEMPERATURES BETWEEN ZERO AND 5 DEGREES WILL BE SLOW TO RISE
THIS MORNING. THIS COLD AIR...IN COMBINATION WITH NORTHWEST WINDS
OF 10 TO 20 MPH...WILL RESULT IN DANGEROUSLY COLD WIND CHILL
VALUES OF 15 TO 20 BELOW ZERO. THESE LOW WIND CHILL READINGS ARE
EXPECTED TO CONTINUE UNTIL 10 AM THIS MORNING. THEREAFTER...WIND
SPEEDS WILL BEGIN TO SLACKEN.

EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO
DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND
GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE AND
HYPOTHERMIA.

$$
000 
WWUS43 KTOP 151601
WSWTOP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1001 AM CST MON DEC 15 2008

KSZ008>012-020>024-026-034>040-151715-
/O.CAN.KTOP.WC.Y.0002.000000T0000Z-081215T1600Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE
1001 AM CST MON DEC 15 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES CONTINUE TO SLOWLY WARM THIS MORNING AND WIND SPEEDS
CONTINUE TO DIMINISH. THIS HAS ALLOWED FOR WIND CHILLS TO RAISE
SLIGHTLY TO AROUND MINUS 5 TO MINUS 10. THEREFORE...THE WIND CHILL
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

PERSONS SHOULD STILL DRESS IN LAYERS AND WEAR A HAT AS TEMPERATURES
WILL REMAIN BITTERLY COLD THROUGH THE REMAINDER OF THE MORNING
HOURS.

$$

BLAIR

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind chill advisory went out at Dec 14, 12:43 PM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Dec 14, 12:43 PM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1243 PM CST SUN DEC 14 2008

.UPDATE...

UPDATED FOR 18Z AVIATION...

&&

.AVIATION...

ARCTIC FRONT THROUGH TAF SITES WITH NORTHWEST WINDS AT 20 TO 25
MPH WITH HIGHER GUSTS. WINDS WILL SLOWLY RELAX DURING THE
OVERNIGHT WITH LITTLE CHANGE IN DIRECTION. A 4-HOUR WINDOW OF
SNOWFALL IS POSSIBLE...GENERALLY FROM 22Z-02Z...AND INSERTED TEMPO
PERIOD WITH LIGHT SNOW AND REDUCED VIS/CEILINGS. MVFR CEILINGS
LOOK TO CONTINUE THROUGH MIDNIGHT WITH A GRADUAL IMPROVEMENT AS
SKIES BEGIN TO CLEAR...WITH THE EXCEPTION OF CIRRUS OVERHEAD.

BLAIR

&&

PREV DISCUSSION... /ISSUED 354 AM CST SUN DEC 14 2008/

DISCUSSION...

FORECAST FOCUS WILL BE ON WINDS AND TEMPERATURES IN THE NEAR
TERM...AND THE CHANCE FOR PRECIP LATER TODAY...AS WELL AS MONDAY
NIGHT AND TUESDAY.

TODAY AND TONIGHT...COLD FRONT AND FRIGID ARCTIC AIRMASS WILL PLUNGE
SOUTHWARD THROUGH THE DAY...AND QUICKLY ERASE THE MEMORY OF THE
LOWER 60S HIGHS OBSERVED SATURDAY. STRONG SOUTHERLY FLOW WILL
PERSIST AHEAD OF THE BOUNDARY...WHILE BEHIND THE FRONT...TIGHT
PRESSURE GRADIENT AND UPSTREAM OBSERVATIONS DENOTE NORTHWESTERLY
WINDS MEETING ADVISORY CRITERIA. WILL LIKELY SEE A BRIEF LULL IN
WINDS IN CLOSE PROXIMITY TO THE TRUE FRONT...BUT CURRENT WIND
ADVISORY AMPLY COVERS BOTH PRE-AND POST-FRONTAL BREEZY CONDITIONS.
TEMPERATURE-WISE...HIGHS WILL BE MET EARLY IN THE DAY...THEN
STEADILY FALL BEHIND THE FRONT TO CHILLY SINGLE DIGIT LOWS FOR MOST
OF THE CWA. COLD TEMPERATURES COUPLED WITH STRONG WINDS WILL MAKE
FOR WIND CHILL READINGS THAT FLIRT WITH THE -15F CRITERIA NECESSARY
TO WARRANT AN ADVISORY. CURRENTLY THINK WIND SPEEDS WILL DROP OFF
ENOUGH LATE TONIGHT WHEN THE COLDEST TEMPERATURES WILL BE REALIZED
THAT A WIND CHILL ADVISORY WILL NOT BE NECESSARY. REGARDLESS...WIND
CHILLS -5F TO -14F ARE PROBABLE OVERNIGHT AND THE NEXT SHIFT WILL
NEED TO RE-ASSESS ADVISORY POTENTIAL. FINALLY PRECIPITATION-WISE...
BEST CHANCE FOR ANY WINTRY PRECIP LOOKS TO COME THIS EVENING...
PRIMARILY IN THE 00Z TO 03Z TIME FRAME. EAST CENTRAL KANSAS WILL BE
BENEATH FAVORABLE RIGHT REAR QUADRANT OF THE 145KT 300MB JET STREAK.
MODELS ALSO CONSISTENTLY DEPICT SEVERAL WEAK WAVES LIFTING THROUGH
THE MEAN TROUGH IN THIS TIME PERIOD...AND STRONG...SLOPED MIDLEVEL
FRONTOGENESIS. TEMPERATURE PROFILES INDICATE THAT SNOW WILL BE THE
PREDOMINANT PRECIPITATION TYPE THROUGH THE PERIOD. EXPECT A BAND OF
HEAVIER PRECIPITATION TO DEVELOP THIS EVENING AND SCURRY
EASTWARD...BUT SITES ALONG AND EAST OF I-35 COULD SEE A QUICK INCH
OF SNOW ACCUMULATE. WILL HOLD OFF ON AN ADVISORY CONSIDERING THE
PERIOD OF HEAVIER SNOW WILL BE SHORT LIVED...AND PERIOD IS OFF-PEAK
FOR TRAVEL. LIGHT SNOW FALLING OUT OF POST-FRONTAL STRATUS DECK...SO
SOME LIGHT SNOW OR FLURRIES DURING THE AFTERNOON ARE ALSO POSSIBLE.

MONDAY...FRIGID WILL SERVE AS THE ADJECTIVE OF CHOICE FOR THE DAY.
ARCTIC HIGH PRESSURE SETTLES OVER THE REGION...WHICH WILL KEEP
TEMPERATURES FROM RECOVERING MUCH AT ALL. GOING HIGHS IN THE TEENS
LOOK UNCOMFORTABLY CHILLY...BUT RIGHT IN LINE WITH CURRENT
THINKING...SO MADE NO CHANGE.

MONDAY NIGHT-TUESDAY...STRONG WARM ADVECTION COMMENCES MONDAY NIGHT
ACROSS CENTRAL KANSAS...AND SPREADS NORTHEASTWARD DURING THE DAY
TUESDAY. SOUNDING PROFILES MAINTAIN SUB-FREEZING TEMPERATURES THROUGH
THE COLUMN CWA-WIDE...INFERRING AN ALL SNOWFALL EVENT FOR THE LOCAL
AREA. QPF LOOKS RATHER MODEST AT THIS TIME...BUT THE COLD AIRMASS IN
PLACE WOULD PROMOTE A SNOW RATIO CLOSER TO 12 TO 1 OR 15 TO
1...ACCUMULATING TO 2-3 INCHES ACROSS MUCH OF THE AREA. SOME
QUESTION AS TO HIGHS FOR THE DAY...WITH THE GFS MORE AGGRESSIVE THAN
EITHER THE NAM OR ECMWF ERODING THE ARCTIC AIRMASS. KEPT HIGHS
TOWARD THE COOL SIDE OF GUIDANCE.

THEREAFTER...A MIXED PRECIPITATION EVENT STILL LOOKS TO BE IN THE
CARDS FOR THURSDAY AS ENERGY OVER THE SOUTHWEST CONUS EJECTS INTO
THE CENTRAL PLAINS. BUT...WITH FOCUS ON THE NEAR-TERM FORECAST...
MADE NO CHANGES BEYOND WEDNESDAY. LUNDE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Dec 14, 5:38 AM CST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
538 AM CST SUN DEC 14 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-151145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
538 AM CST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH
6 PM. A STRONG COLD FRONT WILL PUSH ACROSS THE STATE EARLY TODAY.
SOUTHERLY WINDS FROM 20 TO 35 MPH WITH GUSTS TO AROUND 40 MPH
WILL BE OBSERVED AHEAD OF THE FRONT...WHILE NORTHERLY WINDS FROM
20 TO 30 MPH...WITH GUSTS TO AROUND 35 MPH WILL BE OBSERVED BEHIND
THE FRONT.

LIGHT SNOW IS POSSIBLE ACROSS THE ENTIRE AREA THROUGH THE
DAY...BUT THE BEST CHANCE FOR ACCUMULATING SNOWFALL COMES THIS
EVENING. A SNOW BAND IS EXPECTED TO SET-UP GENERALLY TO THE SOUTH
AND EAST OF INTERSTATE 35. A QUICK INCH OF SNOW IS POSSIBLE FOR
LOCATIONS AFFECTED BY THE SNOW BAND. FALLING SNOW IN COMBINATION
WITH STRONG WINDS THIS AFTERNOON AND EVENING MAY LEAD TO REDUCED
VISIBILITIES.

IN ADDITION...AN ARCTIC AIRMASS WILL PLUNGE INTO THE REGION
BEHIND THE FRONT...AND CAUSE TEMPERATURES TO PLUMMET TODAY AND
TONIGHT. WIND CHILL READINGS LATE TONIGHT WILL DROP DOWN TO
BETWEEN -5 AND -14 DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN ACTIVE WEATHER PATTERN THIS WEEK WILL BRING SEVERAL CHANCES FOR
WINTRY PRECIPITATION TO THE OUTLOOK AREA. FIRST...THERE IS A
CHANCE FOR SNOW MONDAY NIGHT AND TUESDAY. PRELIMINARY SNOWFALL
ACCUMULATION ESTIMATES ARE FOR BETWEEN 2 AND 4 INCHES ACROSS MUCH
OF THE OUTLOOK AREA. SECOND....A MIXED BAG OF PRECIPITATION IS
POSSIBLE THURSDAY. PERIODS OF RAIN...FREEZING RAIN...OR SNOW MAY
OCCUR. CHECK BACK FOR UPDATES OVER THE NEXT FEW DAYS REGARDING
EACH OF THESE EVENTS AS MORE INFORMATION BECOMES AVAILABLE...AND
DETAILS BECOME MORE CERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN TOPEKA.

LUNDE

Nearby

Wind Chill Advisories in Kansas, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.